# SDR CA131118007

- Difficulty date: November 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fractured
- Location: Compressor
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING POSITIONING PHASE JUST BEFORE LANDING, A SUDDEN DROP IN NR 1 ENGINE TORQUE OCCURRED.  THE ACFT LANDED ON THE TAXI WAY.  ENGINE PARAMETERS AFTER LANDING WERE NORMAL, HOWEVER WHEN THE ACFT WAS ABOUT TO LIFT OFF AGAIN, THE ROTOR RPM WARNING CAME ON ALONG WITH NR 1 ENGINE TORQUE DROPPING. THE ENGINES WERE SHUTDOWN, DURING WHICH SMOKE WAS OBSERVED FROM NR 1 ENGINE EXHAUST.  POST EVENT INSPECTION FOUND FRACTURED COMPRESSOR TURBINE BLADES.  THE ENGINE WILL BE SENT TO MFG FOR INVESTIGATION AND REPAIR.
